# SDR QXEA200800638

- Difficulty date: June 9, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK SUSPECTED CORROSION AT TOP OF X836.452 AND Y9.250 I/B OF BULKHEAD ATTACH POINT UPPER CARGO DECK.  CLEANED SMALL AREA OF CORROSION IAW SRM 51-21-00 & SRM 51-26-00.  HFEC INSPECTED AREA PER 1-84-7A PT 6, 51-00-02 NO CRACKS NOTED.  THICKNESS CHECKED AREA PER 1-84-7A PT 1, 51-00-04.  HI .048 LO .045, .003 MAT. REMOVED.  PREPPED AREA WITH ETCH AND ALODINE IAW -8 400 SRM 51-21-10 AND APPLIED PRIMER, PAINT IAW SRM -8 400 51-25-10.
